# SDR SWIA972008

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 11,886 hours, 16,591 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOW OIL PRESSURE WARNING ON NUMBER TWO ENGINE.  SERVICED RIGHT ENGINE OIL LEVEL WITH FIVE QUARTS.  RUNS OF BOTH ENGINES OPS CHECKS GOOD.
